ON MEROMORPHIC HARMONIC STARLIKE FUNCTIONS WITH MISSING COEFFICIENTS


Bostanci H., Ozturk M.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.38, no.2, pp.173-183, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 2
  • Publication Date: 2009
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.173-183

Abstract

In this paper, we introduce a new class of meromorphic harmonic starlike functions with missing coefficients in the punctured unit disk U* = {z : 0 < vertical bar z vertical bar < 1}. We obtain coefficient inequalities, a distortion theorem and a closure theorem. In addition, we investigate some properties of this class.